# SDR DL76G080308

- Difficulty date: March 2, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 71,357 hours, 15,338 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LDG GEAR MONITOR STATUS MSG ON PUSH BACK.
